Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Suffering from Dizziness, pricking sensation and numbness in leg, sever pain behind right knee. Is it signs of PAD or Diabetes?

I m 26 years old, 5 2, 140 pounds. I work out daily, only consume alcohol in a social setting and no drug use. For about 2 weeks been having random acts of, dizziness followed by pins and needles in feet . Numbness in legs after sitting for too long. and now for the past three days vein pains in arms and legs but must worse in lover legs especially behind right knee and heaviness in fingers. I am wondering if this could be a sign of PAD or diabetes? if so what can i do to ease these the pains?
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Endocrinologist 's  Response
hi, you seem to be overweight and suffering from neuropathy. it could be because of alcohol, obesity, multivitamin deficiency, or may be hypothyroidism. please get yourself checked for blood glucose , both fasting and 2 hour after meals, get your thyroid profile done, serum vitamin D and B12, peripheral pulses checked. see your doctor with all the reports and try losing some weight as well.
Answered: Thu, 4 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor